# SDR UALA2011071903658

- Difficulty date: July 19, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 41,169 hours, 9,021 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Crank Assy
- Condition: Defective
- Location: Sliding Window
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSH BUTTON ON F/O'S SLIDING WINDOW CRANK STUCK IN DEPRESSED POS.  REMOVED AND REPLACED CRANK.
